| Model Number |
9738 |
| Medical Device Problem Code |
Sensing Intermittently (1558)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported "returned from a patient because the connection between the rad and the sensor is faulty.The device regularly loses data.Test performed with the m20 tester; same problem - the rad has great difficulty receiving data." there was no patient impact or consequence reported.
Additional Manufacturer Narrative
Other text: the device was evaluated.It powered on using both battery and ac power.However, a replace sensor error message appeared when a known-good sensor was connected, and measurements could not be obtained.The issue was determined to be caused by a bent pin in the tb20 connector.Health effect impact code: no adverse event; no patient impact.E1.Initial reporter phone number exceeded allowable field length, initial reporter phone number is as follows: (b)(6).